# SDR DALA2024072907559

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0463847) CORROSION AT FWD CARGO COMPARTMENT R/H ZEE CHANEL FROM STA -500A TO STA-500L. REMOVED, FABRICATED AND INSTALLED FWD CARGO R/H ZEE CHANNEL STA 500A-500L STR. 26R IAW B737-900 SRM 51-40-02-0G SEC 4.E FIG 8 DETAIL A, 53-00-53-2R PROCEDURE 5, 51-40-05-0G FIG 3, 51-40-02-0G SEC. 4.B. (1-2) AND BOEING DWG'S # 143A7501 SHEET 122 REV. A, 143A7500.
